# SDR IPXA2019070844195

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 17,933 hours, 12,420 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - DURING CRUISE FLIGHT @ FL 390, M.79, OAT -51C) ENGINE INDICATIONS BECAME ABNORMAL FOR PHASE OF FLIGHT THE FOLLOWING INDICATION WERE OBSERVED: LEFT EPR 1.65, N1 91.0, EGT 626, N2 85, FF 4.4. RIGHT EPR 1.80, N1 74.2, EGT 523, N2 75, FF 2.5..(SEE HARD COPY FOR EXTENDED WRITE UP) BITE CHECK ON EEC SHOWED FAULT CODE 47 (P1 SIGNAL FROM EPR EXMITER) CHECK SECURITY OF P1 LINE & FOUND LINE LOOSE AT THE P1 PROBE TIGHTENED LINE PER MM 20-00 PREFORMED ENG RUN PER 71-00-00-715-223-R03 TO 1.60 EPR THROTTLE ALLINEMENT & ENG INDICATIONS NORMAL
